# SDR UALA2012051002705

- Difficulty date: May 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,889 hours, 22,988 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR LIKE OVERHEATED PACK FOR 2 MINUTES AFTER TAKEOFF.  PACK OPERATIONS WAS NORMAL ON BOTH GROUND AND AFTER TAKEOFF.  PER ECS PAGE, ALL ZONE TEMPS NORMAL EXCEPT AFT CABIN WHICH WAS 80 ON THE GROUND AND THEN COOLED TO 71 AFTER TAKEOFF.  RAN PACKS, NO OVERHEAT FOUND ALL NORMAL.
